i was on the pill from age 15 until 18. i didnt like the side effects. the crying. the weight gain. the remembering to take the damn thing at the same time every day. i also really hated the fact that the pill made my cunt dry the fuck up. i wasnt put on the pill for birthcontrol. i was put on it cos my cycle was (and apparently still is) fucked up. but i went off it. oops.
my gyno listened to the pains i had about the pill. but sadly, the only main options involved unjust weight gain. so she recommended the PATCH. othro-evra. a patch you wear (that is just so alluring... oh lordy. cant wait to show the boifriend! ha!) for a week, then change it to a new one. do that for 3 weeks, then go off the patch... and "magically" yr rag will come. the patch still creates a false pregnancy and so far the only signs i've witnessed (its only been a day) is a burning sensation where the patch is located (on my inner hip)... the burning is apparently normal. unfortuantly i feel extremely sad. like all cry-ie and depressed. another side effect. i'm just hoping that this patch wont make my cunt get all dry. but since it has the same hormones that are in ortho tricyclene... well damn... i'm sure it will. blah.
i very much dislike hormonal methods of birth control, i'm fine with condoms and spermicide. but since my menstral cycle is between 45 and 60 days long and involves about 2 weeks of extreme pms and just a general feeling of wanting to die, i decided to go on hormones if only to make my cycle mellow out.
on the plus side, my gyno told me "well at least it'll clear up yr skin!" jee thanks. xo.